MAUDE Adverse Event Report: MICRO THERAPEUTICS, INC. DBA EV3 CONCERTO PGLA HLX; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION

MICRO THERAPEUTICS, INC. DBA EV3 CONCERTO PGLA HLX; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Model Number PV-9-30-3D
Medical Device Problem Code Separation Failure (2547)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/12/2026
Type of Reportable Event Malfunction
Event or Problem Description
Medtronic received a report that a concerto 3d coil would not detach.The physician attempted to detach the coil with the instant detacher 2 times, did not try to detach with another instant detacher, and made 2 manual attempts to detach the coil.It was reported that there was no issue with the instant detacher.No patient symptoms or complications were associated with this event.It was noted the patient's blood flow, and vessel tortuosity were unknown.The reported device and any accessory devices were not prepared as indicated in the instructions for use (ifu) as there was no continuous flush used.Ancillary devices included progreat 2.8 microcatheter.
 
Additional Manufacturer Narrative
Continuation of d10: instant detacher, product id: unk-nv-ap-id, (lot: unknown); medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Additional information received reported that an instant detacher was not used.The physician attempted to manually detach the coil twice.
 
Additional Manufacturer Narrative
 
Event or Problem Description
Additional information was received reporting that it was confirmed that the device and accessory devices were prepared as indicated in the ifu, there was not a continuous flush administered during the procedure.The procedure was completed using additional coils.There was no pushwire damage observed after device removal from the patient.

Brand Name
CONCERTO PGLA HLX
Common Device Name
DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Manufacturer (Section D)
MICRO THERAPEUTICS, INC. DBA EV3
9775 toledo way
irvine CA 92618
Manufacturer (Section G)
MICRO THERAPEUTICS, INC. DBA EV3
9775 toledo way
irvine CA 92618
Manufacturer Contact
justin ellis
9775 toledo way
irvine, CA 92618
7635265677
MDR Report Key24333437
Report Number2029214-2026-00273
Device Sequence Number4876855
Product Code KRD
UDI-Device Identifier00847536045194
UDI-Public(01)00847536045194(17)260823(10)B628343
Combination Product (Y/N)N
Initial Reporter StateDC
Initial Reporter CountryUS
PMA/510(K) Number
K090046
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/23/2026
Device Model NumberPV-9-30-3D
Device Catalogue NumberPV-9-30-3D
Device Lot NumberB628343
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/12/2026
Supplement Date Received by Manufacturer02/13/2026
Not provided
Initial Report FDA Received Date02/13/2026
Supplement Report FDA Received Date03/10/2026
04/11/2026
Date Device Manufactured09/20/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11...
Patient SexUnknown